# SDR CA110601004

- Difficulty date: June 1, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Boeing 757-2B7
- Aircraft time: 53,193 hours
- Engine: Rroyce RB211535E437
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROX 120NM FROM DEPARTURE AIRPORT, CTR HYD SYS INDICATED TOTAL LOSS OF FLUID. RETURNED TO AIRPORT, MX COMFIRMED FLUID LOSS, FOUND FLEXIBLE LINES (PRESSURE & CASE DRAIN) FROM THE OTBD ACMP HAD CHAFED CAUSING LEAK. LINES REPLACED.  ACFT RETURNED TO SERVICE.
